# SDR CA021010010

- Difficulty date: September 26, 2002
- Submitted: October 28, 2002
- Operation: Air carrier
- Engine: Pwa PT6A50
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Engine
- Condition: Failed
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ENGINE WAS SENT TO ATI FOR INVESTIGATION AFTER THE OPERATOR COMPLAINED OF COMPRESSOR WHINING AND COMPRESSOR STALLS AT HIGH POWER SETTINGS. A T-5 INDICATION PROBLEM AT START-UP AND THE FUEL PUMP IS LEAKING FROM THE DRAIN.ATI WILL RESTORE THE ENGINE TO SERVICEABILITY, INCLUDING THE DIMENSIONAL CHECK OF EVERY COMPRESSOR COMPONENT, THE REPLACEMENT OF THE NR 1 AND 2 BEARING AND ALSO ALL THE COMPRESSOR THE RODS, ALL OTHERE DAMAGED, WORN OR FRETTED COMPONENT WILL BE REPAIRED AS NECESSARY TO RETURN THE ENGINE TO A SERVICEABLE STATUS.
